# SDR CA111107008

- Difficulty date: November 2, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Piper PA-28RT-201T
- Aircraft time: 1,741 hours
- Engine: Cont TSIO360FB
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fairing
- Part number: 3840205
- Condition: Damaged
- Location: Vertical Fin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VERTICAL FIN AFT TIP FAIRING FOUND CONTACTING RUDDER TOP SURFACE DURING GROUND HANDLING AND PRE-FLIGHT INSPECTION.   FAIRING REMOVED AND FOUND MOUNTING HARDWARE HOLE ABNORMALLY OVERSIZED ALLOWING FOR AIRSTREAM TO MOVE FAIRING BOTTOM T/E TO CONTACT RUDDER.
